# SDR CALA2012091100598

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 47,241 hours, 15,886 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11203
- Condition: Gouged
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF FRAME GOUGED.  FRAME 294.5 AT S-3L.  REPAIR FRAME STA 294.5 AT S3L REF SRM 53-00-07, REPAIR 1.
